# SDR SWAA2021110320844

- Difficulty date: September 18, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS # 4 RIB SUSPECT CRACK AT STIFFENER #3 LWR AREA. ; / [11] INSTALLED REPAIR PARTS ON RHS #4 RIB AT STIFFENER #3 LWR AREA PER B737-700 SRM 55-10-09-2R-4 FIG. 202; [12] CUT OUT DAMAGE AREA AT RHS. #4 RIB STIFFENER #3 IAW. B-737-700 SRM.55-10-09-2R-4 REPAIR 4 FIG.202 SHEET 1. SURFACE SMOOTHER THEN 63 MICROINCHES RA. TOOL USED 172331 LOCATED AND DRILLED REPAIR PARTS ON RHS #4 RIB AT STIFFENER #3 LWR AREA PER B737-700 SRM 55-10-09-2R-4 FIG. 202 AND SRM 51-40-05-0G-0 AND INSTALLED REPAIR PARTS ON RHS #4 RIB AT STIFFENER #3 LWR AREA PER B737-700 SRM 55-10-09-2R-4 FIG. 202; [13] LATE ENTRY INSPECTED REPAIR AREA PER 55-10-09-2R-4 STEP 4 E.; [14] VERIFIED STEP # 11 AND 12; [15] JOB IS COMPLETE
